Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Simvastatin atorvastatin pravastatin

Premium Questions

Dr.    Sara Garcia MD

originally suffered side effects from simvastatin resulting in a change to pravastatin. ...I was taking pravastatin for a year and it seemed to b effective. My Kaiser permanente doctor ... View answer

Answered by : Dr. Sara Garcia ( Internal Medicine Specialist)
Dr. Ilir Sharka MD

looking to find out about atorvastatin and simvastatin please xxx ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Lekshmi Rita Venugopal MD

from atorvastatin induced myocitis. You suggested that I stop the atorvastatin for a time and change to suvastatin. My cardiologist prescribed pravastatin . Are suvastatin and pravastatin equal ... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)
Dr. Ilir Sharka MD

months I developed bad muscle pains in my arms and legs. Doctor took me off 40 mg simvastatin and switched me to 40mg pravastatin . Same problem. Now on 10 mg pravastatin and starting to ache again ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Benard Shehu MD

my husband was prescribed simvastatin 20 mg. I tab daily. he went to the hospital and 3 stents were installed in his heart. the hospital docs prescribed atorvastatin , 40 mg. tab daily. should he be taking ... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)

Public Forum Discussions

Dr. Ee Von Teh MD

and not the same side affects, like Pravastatin or Simvastatin or is there something that is not a statin ... View answer

Answered by : Dr. Ee Von Teh ( General & Family Physician)
Dr. Michelle Gibson James MD

Hello Doctor, My online Doctor recommended Atorvastatin to lower my high trygliceride level. I was wondering if Lovastatin or Pravastatin would work just as well as they are a cheaper alternative to me ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

In past 5 years I have been on 30mgPravastatin, 40mgSymvastatin and now 10mgAtorvastatin ... to Atorvastatin increased the metallic taste but it was prescribed due to the muscle aches from Symvastatin.... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Anup Karmarkar MD

I have been taking Simvastatin since I was 66 years of age.I am now 70.I have had no side effects.My Doctor has suggested that I change onto Atorvastatin.I have heard that there have been recalls ... View answer

Answered by : Dr. Anup Karmarkar ( General & Family Physician)
Dr. Michelle Gibson James MD

My doctor prescribed Zetia 10 mg. Simvastatin 20mg and Atorvastatin 40 mg, isn t that one statin too many? I know Zetia can be prescribed with one Statin, but 2? That sounds strange, did my mail ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Mobile Questions and Answers

Dr. Sabiha Banu MD

Hai.no it has no sulfa drugs, it is a drug used to reduce the bad cholesterol levels in the body.it is safe the only contraindications are pregnancy, breastfeeding and liver problems. Its a hmgcoa reductase drug inaction...

Dr. Rovena Murati MD

Hello! Yes it is bad. Normal range for total cholesterol is under 200 mg/dl and for tryglicerides is under 150 mg/dl. As you can see you numbers are considered very high. You need treatment ,Statins group...

Dr. M. Vamsi Krishna MD

this medication atorvastatin is a very good medication but in very few patients it may cause problems like myalgia and elevated liver enzymes